When coming back in the ambulance at the end of the day, you receive a emergency call from a park near to the ambulance station for a 26 year old man that has been drinking several energy drinks mixed with vodka. You find the patient sitting on a bench complaining of chest palpitations, BP 110/62 mmHg, HR 145 and Sats 98%. One of your colleagues starts vagal manoeuvres followed by the administration of adenosine bolus of 6 mg IV, 12 mg and 12 mg IV. The patient presents then nausea, flushing and chest discomfort with the following rhythm strip:
A. Verapamil 2,5 – 5 mg is indicated for this condition: TRUE / FALSE.
B. In absence of a therapeutic response, Verapamil can be given repeatedly with doses of 5 – 10 mg every 15 – 30 min: TRUE / FALSE.
C. Verapamil is a calcium channel blocking that slows conduction and decreases refractoriness in the AV node: TRUE / FALSE.
D. Verapamil is indicated as well for refractory ventricular tachycardia: TRUE / FALSE.